Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Suffering from heart problems. Feeling sick, dizziness, etc. ECG, ultrasound resulted normal. How to cure this?

Hello. I have been suffering with heart problems now since December 2012 due to a stupid mistake taking cocaine one night which I will never touch again. 1 day after taking the drugs I was sat at home feeling seriously poorly then all lof a sudden my heart started palpitating like crazy leading on to shortnesses of breath, feeling extremely sick and then huge panic attacks come on with all sorts of symptoms happening from there. So Scary

Thinga have definatly inproved since December as now a days i am not getting any palpitations i just seems to be feeling sick, lightheaded, dizziness, stabbing pains, twitchy sensation in the heart area which is kind of similar to a pins and needles feeling. These symptoms happen all day long on and off everyday. I have had two ECGs and an ultrasound scan showing every things fine. Do u think this could be anxiety from the drugs? And can this be cured?

Thank you
John
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics
Emergency Medicine Specialist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

The symptoms which you have described are likely to be due to anxiety. Palpitations, light-headedness, panic attacks, strange sensations like pins and needles, etc. are symptoms that are commonly seen in anxiety disorders. Drugs like cocaine are well known to cause a variety of psychiatric problems, including anxiety / panic disorders.

I would advise you to consult a psychiatrist for a detailed psychological assessment and further treatment. There are effective treatment options - in the form of medication or counselling / psychotherapy which will help you overcome these symptoms.

Wish you all the best.

Regards,
Dr. Sheeba Stephen
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor